# SDR JBXA00029

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11486
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle
- Condition: Malfunctioned
- Location: Lt/Rt Engines
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RDU - FLT 771 - BOTH AUTOTHROTTLES FAULTED PRIOR TO 80 KNOTS, ABORTED TAKEOFF.  CORRECTIVE ACTION:  PERFORMED AFCAS MAINTENANCE, SHOWED TOGA SWITCH, FCC1, FCC2.  RESET TOGA SWITCH, PERFORMED FCC1, FCC2 TEST AND FAC1, 2 TEST ON AFCAS.   MAINTENANCE TEST DONE IAW F-100 MM 22-11-00.  VERIFIED SECONDARY LOCK ACTUATORS ON BOTH T/R'S ARE WORKING.  SYSTEM OPS CHECK NORMAL.  OK FOR SERVICE AT THIS TIME.  (X)
